Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Spinor norms of local integral rotations. II

Andrew George Earnest and John Sollion Hsia

Vol. 61 (1975), No. 1, 71–86
Abstract

The spinor norms of integral rotations on an arbitrary quadratic form over a dyadic local field in which 2 is prime are determined. Results are stated in terms of the components of a Jordan splitting of the given form. Results obtained are applied to improve a theorem of Kneser giving sufficient conditions for an indefinite Z-lattice to have class number 1.

Mathematical Subject Classification
Primary: 10C20, 10C20
Milestones
Received: 30 April 1975
Published: 1 November 1975
Authors
Andrew George Earnest
John Sollion Hsia